# SDR SWAA2025013181212

- Difficulty date: December 28, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY POWER SUPPLY M1669 AT PASSENGER COMPARTMENT RT SIDE.  REMOVED AND REPLACED BATTERY POWER SUPPLY M1669 AT PASSENGER COMPARTMENT RT SIDE IAW B737-700 AMM 33-51-06-960-806.   TEST IS OK.
